This paper is concerned with the existence of constant scalar curvature Kaehler metrics on blow ups at finitely many points of compact manifolds which already carry constant scalar curvature Kaehler metrics. We also consider the desingularization of isolated quotient singularities of compact orbifolds which already carry constant scalar curvature Kaehler metrics.

Blowing up and desingularizing constant scalar curvature Kähler manifolds / Arezzo, Claudio; Pacard, F.. - In: ACTA MATHEMATICA. - ISSN 0001-5962. - 196:(2006), pp. 179-228. [10.1007/s11511-006-0004-6]

Blowing up and desingularizing constant scalar curvature Kähler manifolds

AREZZO, Claudio;
2006-01-01

Abstract

This paper is concerned with the existence of constant scalar curvature Kaehler metrics on blow ups at finitely many points of compact manifolds which already carry constant scalar curvature Kaehler metrics. We also consider the desingularization of isolated quotient singularities of compact orbifolds which already carry constant scalar curvature Kaehler metrics.
2006
Blowing up and desingularizing constant scalar curvature Kähler manifolds / Arezzo, Claudio; Pacard, F.. - In: ACTA MATHEMATICA. - ISSN 0001-5962. - 196:(2006), pp. 179-228. [10.1007/s11511-006-0004-6]
File in questo prodotto:
File Dimensione Formato  
arezzopacard.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: Creative commons
Dimensione 535.33 kB
Formato Adobe PDF
535.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1506809
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 70
  • ???jsp.display-item.citation.isi??? 67
social impact